Alert archive / Idaho / Red Flag Warnings in 2007
Red Flag Warning 2, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jun 23, 2007, 4:09 AM MDT. It took effect at Jun 23, 2007, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2007, 4:09 AM MDT (10:09 UTC)
- In effect from
- Jun 23, 2007, 12:00 PM MDT
- Expired
- Jun 23, 2007, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPIH 231009 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 409 AM MDT SAT JUN 23 2007 IDZ409-412-413-231115- /O.CAN.KPIH.FW.A.0002.070623T1800Z-070624T0300Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 409 AM MDT SAT JUN 23 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR SOUTHEAST IDAHO ZONES 409... 412 AND 413 TODAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE FIRE WEATHER WATCH. WIND GUSTS ARE EXPECTED TO REMAIN BELOW WARNING CRITERIA WITHIN THE SNAKE RIVER VALLEY AND THE SOUTHERN HIGHLANDS TODAY. THUS THE FIRE WEATHER WATCH HAS BEEN CANCELLED. INCREASING WINDS ARE EXPECTED SUNDAY AND ESPECIALLY MONDAY WITH POTENTIAL HIGHLIGHTS FOLLOWING LATER TODAY. $$ IDZ407-232215- /O.UPG.KPIH.FW.A.0002.070623T1800Z-070624T0300Z/ /O.NEW.KPIH.FW.W.0002.070623T1800Z-070624T0300Z/ EAST CENTRAL IDAHO MOUNTAINS- 409 AM MDT SAT JUN 23 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY BELOW 6000 FEET MSL FOR CENTRAL IDAHO ZONE 407... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AN ADVANCING DRY SURFACE COLD FRONT WILL STALL JUST NORTH OF THE WARNED AREA THIS MORNING HELPING TO PRODUCE GUSTY WINDS OF 25 TO 30 MPH AND LOW HUMIDITY THIS AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS85 KPIH 232213 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 413 PM MDT SAT JUN 23 2007 IDZ407-240300- /O.CON.KPIH.FW.W.0002.000000T0000Z-070624T0300Z/ EAST CENTRAL IDAHO MOUNTAINS- 413 PM MDT SAT JUN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A COLD FRONT HAS SLOWED ITS PROGRESS ACROSS THE CENTRAL MOUNTAINS OF IDAHO THIS AFTERNOON. WIND GUSTS HAVE BEEN REPORTED IN THE 25 TO 30 MPH RANGE TODAY AND WILL CONTINUE THROUGH 9 PM MDT. THIS IN COMBINATION WITH LOW HUMIDITIES WILL CREATE RED FLAG WARNING CONDITIONS THROUGH THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ409-410-412-413-241015- /O.NEW.KPIH.FW.A.0003.070624T2100Z-070626T0000Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 413 PM MDT SAT JUN 23 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. A DRY COLD FRONT WILL HAVE PASSED THROUGH EASTERN IDAHO BY SUNDAY AFTERNOON. HOWEVER...GUSTY WINDS ARE EXPECTED TO PICK UP AND CONTINUE THROUGH MOST OF MONDAY. WIND GUSTS OF 25 TO 30 MPH...POSSIBLY HIGHER ARE POSSIBLE ACROSS PORTIONS OF THE WATCH AREA. HUMIDITIES WILL RISE SLIGHTLY FROM PREVIOUS DAYS BUT MANY AREAS MAY STAY AT OR BELOW 15 PERCENT. OF NOTE...THERE SHOULD BE A PERIOD OF SEVERAL HOURS SUNDAY NIGHT WHERE WINDS WILL DECREASE AND HUMIDITIES WILL RISE BRINGING BELOW WARNING CRITERIA. AT THIS TIME...THIS MAY NOT BE LONG ENOUGH TO ALLEVIATE ANY POSSIBLE FIRE WEATHER CONCERNS DURING THE PERIOD OF THE WATCH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS85 KPIH 232219 CCA RFWPIH RED FLAG WARNING...CORRECTED TO INCLUDE DETAILS... NATIONAL WEATHER SERVICE POCATELLO ID 413 PM MDT SAT JUN 23 2007 IDZ407-240300- /O.CON.KPIH.FW.W.0002.000000T0000Z-070624T0300Z/ EAST CENTRAL IDAHO MOUNTAINS- 413 PM MDT SAT JUN 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY BELOW 6000 FEET MSL... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A COLD FRONT HAS SLOWED ITS PROGRESS ACROSS THE CENTRAL MOUNTAINS OF IDAHO THIS AFTERNOON. WIND GUSTS HAVE BEEN REPORTED IN THE 25 TO 30 MPH RANGE TODAY AND WILL CONTINUE THROUGH 9 PM MDT. THIS IN COMBINATION WITH LOW HUMIDITIES WILL CREATE RED FLAG WARNING CONDITIONS THROUGH THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ409-410-412-413-241015- /O.NEW.KPIH.FW.A.0003.070624T2100Z-070626T0000Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 413 PM MDT SAT JUN 23 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. A DRY COLD FRONT WILL HAVE PASSED THROUGH EASTERN IDAHO BY SUNDAY AFTERNOON. HOWEVER...GUSTY WINDS ARE EXPECTED TO PICK UP AND CONTINUE THROUGH MOST OF MONDAY. WIND GUSTS OF 25 TO 30 MPH...POSSIBLY HIGHER ARE POSSIBLE ACROSS PORTIONS OF THE WATCH AREA. HUMIDITIES WILL RISE SLIGHTLY FROM PREVIOUS DAYS BUT MANY AREAS MAY STAY AT OR BELOW 15 PERCENT. OF NOTE...THERE SHOULD BE A PERIOD OF SEVERAL HOURS SUNDAY NIGHT WHERE WINDS WILL DECREASE AND HUMIDITIES WILL RISE BRINGING BELOW WARNING CRITERIA. AT THIS TIME...THIS MAY NOT BE LONG ENOUGH TO ALLEVIATE ANY POSSIBLE FIRE WEATHER CONCERNS DURING THE PERIOD OF THE WATCH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS85 KPIH 240255 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 855 PM MDT SAT JUN 23 2007 IDZ407-240400- /O.EXP.KPIH.FW.W.0002.000000T0000Z-070624T0300Z/ EAST CENTRAL IDAHO MOUNTAINS- 855 PM MDT SAT JUN 23 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. WIND GUSTS HAVE DIMINISHED TO LESS THAN 25 MPH IN MOST AREAS AND RELATIVE HUMIDITIES WILL RISE TO OVER 15 PERCENT BY 10 PM AS WELL. THUS THE WARNING WILL BE ALLOWED TO EXPIRE. $$ IDZ409-410-412-413-241500- /O.CON.KPIH.FW.A.0003.070624T2100Z-070626T0000Z/ MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 855 PM MDT SAT JUN 23 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. A DRY COLD FRONT WILL HAVE PASSED THROUGH EASTERN IDAHO BY SUNDAY AFTERNOON. HOWEVER...GUSTY WINDS ARE EXPECTED TO PICK UP AND CONTINUE THROUGH MOST OF MONDAY. WIND GUSTS OF 25 TO 30 MPH... POSSIBLY HIGHER ARE POSSIBLE ACROSS PORTIONS OF THE WATCH AREA. HUMIDITIES WILL RISE SLIGHTLY FROM PREVIOUS DAYS BUT MANY AREAS MAY STAY AT OR BELOW 15 PERCENT. OF NOTE...THERE SHOULD BE A PERIOD OF SEVERAL HOURS SUNDAY NIGHT WHERE WINDS WILL DECREASE AND HUMIDITIES WILL RISE BRINGING BELOW WARNING CRITERIA. AT THIS TIME...THIS MAY NOT BE LONG ENOUGH TO ALLEVIATE ANY POSSIBLE FIRE WEATHER CONCERNS DURING THE PERIOD OF THE WATCH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jun 23, 3:21 AM MDT, 48 minutes earlier.
Area forecast discussion, Jun 23, 3:21 AM MDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 321 AM MDT SAT JUN 23 2007 .SHORT TERM...TODAY THROUGH MONDAY. A TROUGH OF LOW PRESSURE OFF THE COAST WILL EJECT A DISTURBANCE SOUTHWEST TO NORTHEAST THROUGH THE PACIFIC NORTHWEST TODAY. AHEAD OF THIS DISTURBANCE A WEAK COLD FRONT WILL IMPACT CENTRAL AND EASTERN IDAHO. VERY GOOD MIXING AND GUSTY WINDS ALOFT WILL ALLOW FOR RED FLAG CRITERIA WIND GUSTS TO OCCUR ALONG WITH WIDESPREAD RH VALUES BELOW CRITICAL THRESHOLDS IN ZONE 407 THIS AFTERNOON. ELSEWHERE DRY AND NEAR BREEZY CONDITIONS ARE EXPECTED WITH TEMPERATURES ONCE AGAIN VERY WARM. SOUTHWEST WINDS OF 15 TO 20 MPH WILL BE POSSIBLE ACROSS THE LOWER SNAKE RIVER PLAIN AND WILL IMPACT THE AMERICAN FALLS RESERVOIR. THUS...A LAKE WIND ADVISORY WILL BE IN EFFECT FOR ZONE 21 THIS AFTERNOON AND EVENING. THE TROUGH WILL SWING ASHORE SUNDAY...AND PASS THROUGH IDAHO SUNDAY NIGHT INTO EARLY MONDAY. MOISTURE WILL BE LIMITED WITH THE TROUGH...HOWEVER ENOUGH WILL EXIST TO GENERATE ISOLATED CONVECTION OVER THE CENTRAL AND NORTHEAST HIGHLANDS SUNDAY AFTERNOON AND EVENING. THE SURFACE PRESSURE GRADIENT IS EXPECTED TO TIGHTEN LATE SUNDAY NIGHT INTO EARLY MONDAY FOR BREEZY TO WINDY CONDITIONS ACROSS THE AREA. TEMPERATURES WILL BE NOTICEABLY COOLER MONDAY. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY. VERY WARM AND VERY DRY CONDITIONS WILL AGAIN TAKE HOLD OF CENTRAL AND EASTERN IDAHO DURING THE WEEK. A THROUGH OF LOW PRESSURE WELL OFF THE COAST WILL PUMP UP A RIDGE OF HIGH PRESSURE OVER THE REGION AND SEND TEMPERATURES WELL ABOVE NORMAL ONCE AGAIN. DRY CONDITIONS WILL PERSIST...WITH LITTLE TO NO REAL THREAT OF PRECIPITATION. CANTIN && .AVIATION...WIDESPREAD VFR CONDITIONS UNDER PASSING HIGH CLOUDS TODAY. HUSTON && .FIRE WEATHER...SATELLITE IMAGERY SHOWING UPPER LOW OFF THE BRITISH COLUMBIA COAST EDGING EAST TOWARD VANCOUVER ISLAND. AN EJECTING WAVE FRIDAY SERVED TO ADVANCE THE SURFACE FRONTAL BOUNDARY INTO THE PANHANDLE EXTENDING SW THROUGH THE BOISE AREA INTO SRN OREGON EARLY THIS MORNING. SURFACE BOUNDARY EXPECTED TO SETTLE ACROSS THE CHALLIS TO STANLEY AREA AROUND NOON WITH LITTLE FURTHER PROGRESS AS BOUNDARY WEAKENS AWAITING SECOND PUSH OF COLDER AIR SATURDAY NIGHT AS UPPER LOW BEGINS TO MOVE ONSHORE. FLOW GRADUALLY INCREASING ALOFT TODAY AND SUNDAY HOWEVER UPPER CLOUD COVER AND PASSAGE OF WEAK FRONTAL BOUNDARY MAY SERVE TO INHIBIT MIXING TODAY THUS HAVE CANCELED WATCH FOR ZONES 409/412 AND 413 TODAY AS CONDITIONS APPEAR TO BE TOO MARGINAL. UPGRADED WATCH TO WARNING IN ZONE 407 AS PROXIMITY OF FRONTAL BOUNDARY MAY BE ENOUGH TO FORCE MIXING OF STRONGER WINDS ALOFT DOWN TO SURFACE. WINDS INCREASE ACROSS THE AREA SUNDAY IN RESPONSE TO SECOND PUSH OF SURFACE FRONT THROUGH THE REGION. FOLLOWING SHIFT WILL HAVE TO ENTERTAIN IDEA OF FIRE WEATHER WATCH FOR ZONES 409/410/412 AND 413 FOR SUNDAY AND MONDAY AS SURFACE PRESSURE GRADIENT INCREASES BEHIND FRONTAL BAND AND HUMIDITIES INCH UPWARD TO A MARGINAL LEVEL. A DRY AND WARMER SW FLOW RETURNS TO THE REGION TUESDAY AS THE LOW EXITS EAST AND THE NEXT PACIFIC LOW TAKES UP POSITION OFF THE BRITISH COLUMBIA COAST. HUSTON && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR IDZ407. LAKE WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR IDZ021. &&
Hazardous weather outlook, Jun 22, 4:51 AM MDT, 23 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 451 AM MDT FRI JUN 22 2007 IDZ017>025-031-032-231100- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 451 AM MDT FRI JUN 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A SURFACE COLD FRONT WILL REACH SE IDAHO LATE SATURDAY. LITTLE/NO RAIN IS EXPECTED WITH THE FRONT BUT THE ASSOCIATED PRESSURE GRADIENT WILL PRODUCE WIDESPREAD WIND GUSTS OF 25 TO 30 MPH ON SATURDAY AND SUNDAY. A RED FLAG WATCH FOR GUSTY WINDS AND LOW HUMIDITIES IS ALREADY POSTED FOR SATURDAY FOR THE EASTERN MAGIC VALLEY AND SOUTHERN SNAKE PLAIN AND HIGHLANDS AND MAY BE NEED TO BE ISSUED ON SUNDAY AS WELL. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 3:26 AM MDT | Lake Wind Advisory | PIH | 18 hr | |
| Jun 23, 4:13 PM MDT | Fire Weather Watch | PIH | Bannock, Bear Lake, Bingham, Bonneville, Butte, Caribou and 8 more | 24 hr |
Nearby
Red Flag Warnings in Idaho, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.